MAUDE Adverse Event Report: APOLLO ENDOSURGERY X-TACK ENDOSCOPIC HELIX TACKING SYSTEM (235CM); HEMOSTATIC METAL CLIP FOR THE GI TRACT

APOLLO ENDOSURGERY X-TACK ENDOSCOPIC HELIX TACKING SYSTEM (235CM); HEMOSTATIC METAL CLIP FOR THE GI TRACT
Model Number XTACK-235-H
Medical Device Problem Codes Positioning Failure (1158); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an x-tack endoscopic helix tacking system was used during a colonoscopy procedure performed on (b)(6) 2024.During the procedure, the first tack was placed and when removing catheter to load second tack, the first tack pulled out of the tissue.The physician felt tension when removing catheter and thinks the system was jammed up or twisted.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf code a0406 captures the reportable event of tangled.

Brand Name
X-TACK ENDOSCOPIC HELIX TACKING SYSTEM (235CM)
Common Device Name
HEMOSTATIC METAL CLIP FOR THE GI TRACT
Manufacturer (Section D)
APOLLO ENDOSURGERY
1120 s. capital of texas hwy
bldg 1 suite 300
austin TX 78746
Manufacturer (Section G)
APOLLO ENDOSURGERY COSTA RICA S.R.L
alajuela, 02
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key20171464
Report Number3005099803-2024-04396
Device Sequence Number8070264
Product Code PKL
UDI-Device Identifier20811955020777
UDI-Public20811955020777
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K201808
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/30/2026
Device Model NumberXTACK-235-H
Device Lot NumberAF05575
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2024
Initial Report FDA Received Date09/09/2024
Date Device Manufactured05/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown